-
1
-
-
11944261591
-
Nanosubar-monics: The Dynamics of Small Nonlinear Contacts
-
Burnham, N. A., Kulik, A., Gremaud, G., and Briggs, G., 1995, “Nanosubar-monics: The Dynamics of Small Nonlinear Contacts,” Phys. Rev., 74, pp. 5092-5095.
-
(1995)
Phys. Rev
, vol.74
, pp. 5092-5095
-
-
Burnham, N.A.1
Kulik, A.2
Gremaud, G.3
Briggs, G.4
-
2
-
-
0030652025
-
Control of Chaos in Atomic Force Microscopes
-
Albuquerque, NM
-
Ashhab, M., Salapaka, M., Dahleh, M., and Mezic, I., 1997, “Control of Chaos in Atomic Force Microscopes,” ACC, Albuquerque, NM.
-
(1997)
ACC
-
-
Ashhab, M.1
Salapaka, M.2
Dahleh, M.3
Mezic, I.4
-
3
-
-
0033349602
-
Melnikov-based Dynamical Analysis of Microcantilevers in Scanning Probe Microscopy
-
Ashhab, M., Salapaka, M. V., Dahleh, M., and Mezic, I., “Melnikov-based Dynamical Analysis of Microcantilevers in Scanning Probe Microscopy,” J. Nonlinear Dynam., 20, pp. 197-220.
-
J. Nonlinear Dynam
, vol.20
, pp. 197-220
-
-
Ashhab, M.1
Salapaka, M.V.2
Dahleh, M.3
Mezic, I.4
-
6
-
-
0003686039
-
-
Wiley, New York
-
Nayfeh, A., and Balachandran, B., 1995, Applied Nonlinear Dynamics, Wiley, New York.
-
(1995)
Applied Nonlinear Dynamics
-
-
Nayfeh, A.1
Balachandran, B.2
-
7
-
-
0000543733
-
A Multiplicative Ergodic Theorem: Lyapunov Characteristic Numbers for Dynamical System
-
Osedelec, V. I., 1968, “A Multiplicative Ergodic Theorem: Lyapunov Characteristic Numbers for Dynamical System” Trans. Mosc. Math. Soc., 19, p. 197.
-
(1968)
Trans. Mosc. Math. Soc
, vol.19
, pp. 197
-
-
Osedelec, V.I.1
-
8
-
-
0003896872
-
-
Springer-Verlag, New York
-
Parker, T. S., and Chua, L. O., 1989, Practical Numerical Algorithms for Chaotic Systems, Springer-Verlag, New York.
-
(1989)
Practical Numerical Algorithms for Chaotic Systems
-
-
Parker, T.S.1
Chua, L.O.2
-
9
-
-
0003582543
-
-
Cambridge University Press, New York
-
Ott, E., 1993, Chaos in Dynamical Systems, Cambridge University Press, New York.
-
(1993)
Chaos in Dynamical Systems
-
-
Ott, E.1
-
11
-
-
0000378937
-
Numerical Analysis and Control of Bifurcation Problems I: Bifurcations in Finite Dimension
-
Doedel, E. J., Keller, H. B., and Kernevez, J. P., 1991, “Numerical Analysis and Control of Bifurcation Problems I: Bifurcations in Finite Dimension,” Int. J. Bifurcation Chaos Appl. Sci. Eng., 1, pp. 493-520.
-
(1991)
Int. J. Bifurcation Chaos Appl. Sci. Eng
, vol.1
, pp. 493-520
-
-
Doedel, E.J.1
Keller, H.B.2
Kernevez, J.P.3
|